Simultaneous approximation of periodic functions and their derivatives
Matematičeskie zametki, Tome 36 (1984) no. 6, pp. 873-882
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1984_36_6_a9,
author = {N. N. Sorich and A. I. Stepanets},
title = {Simultaneous approximation of periodic functions and their derivatives},
journal = {Matemati\v{c}eskie zametki},
pages = {873--882},
year = {1984},
volume = {36},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1984_36_6_a9/}
}
N. N. Sorich; A. I. Stepanets. Simultaneous approximation of periodic functions and their derivatives. Matematičeskie zametki, Tome 36 (1984) no. 6, pp. 873-882. http://geodesic.mathdoc.fr/item/MZM_1984_36_6_a9/